A 37-year-old female asked:
I get hives with any cold/pain relievers. Delsym (dextromethorphan) landed me in the ER twice for severe hives. Is there a pain reliever that won't do this to me?
1 doctor answer
Dr. Alvin Lin answered
29 years experience in Geriatrics
Maybe (not) . . .: You'll need to do a bit of detective work. Find the ingredient label for any cold & pain relievers that you've tried & reacted to including delsym (dextromethorphan). Look for common ingredients that could explain your allergy. It may be a coloring or flavoring agent. Consult an allergist for specific information. Get as much specific info & details as possible before going to see doc. For instance, what pain reliev.
Answered on Aug 1, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
When i poop it feels very painful like there is a scraping happening in my anus what should i do to get rid of this pain
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!